Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have hiatal hernia, vomiting bile. Given morphine. What can reduce the pain?

I just had an attack yesterday which hey determined after xrays and ultra sould that i have a hiatal hernia. i was in such pain i was given morphine to calm down. also an iv because i was vomiting bile for about 3 hours and an anti nausea iv. i feel much better today but not sure what i should eat. I have to make an appointment with a gastro dr . do not ever want to feel that pain again.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
HI, thanks for using healthcare magic

A hiatus hernia occurs when a portion of the stomach protrudes through the diaphragm.
By itself it does not usually cause symptoms but predisposes a person to reflux or worsens reflux in some persons.

In terms of food,you should use a diet that would be used for persons with reflux.
This means reducing the use of spicy/fatty/fried/acidic foods , using small meals.

I hope this helps
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor